# SDR DL757081781

- Difficulty date: December 23, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 66,822 hours, 30,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 144N321011
- Condition: Corroded
- Location: Bs 960 S15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION WAS FOUND ON THE OVERWING ESCAPE HATCH CUTOUT REINFORCING STRAP AT STA 960 AND S-15L.  THE CORROSION WAS BLENDED AND A REPAIR DOUBLER WAS INSTALLED PER BOEING REPAIR INSTRUCTIONS.
